# SDR ASAA2022073039516

- Difficulty date: July 30, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60581
- Aircraft time: 18,767 hours, 6,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 143A524036
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 540 BL 0 TO RBL 24 PANEL BREAK CRACKED. GROUNDED - YES. REMOVED AND REPLACED PANEL BREAK AIW B737-900ER SRM 51-40-02-0G-0.
